• Register To Comment
    Results 1 to 2 of 2

    Thread: Really concerned

    1. #1
      Member
      Join Date
      Mar 2012
      Posts
      1

      Default Really concerned

      Heya,
      I was put on Depixol injection for a period of 7 weeks, I was given 20mg 60mg 100mg and finally 200mg
      I stopped having the injection because of how restless it was making me, I was jumping up and down, tossing and turning etc
      Ive been off the injection for 2 1/2 months now, yet im still having problems!
      Im getting shaking, twitching and jolty movements
      Moving around feels uncomftable, actually even sitting still feels uncomftable
      I dont feel confident in my movements anymore
      When I stretch or tense up it causes me to shake and twitch
      Positioning my body in certain ways also causes me to shake and twitch
      My body feels creeky sometimes
      I cant do normal things like leaning over something or reaching for something without feeling my body jolting/shaking
      Any pressure against my body causes me to shake/twitch/spasm
      I feel weak when standing, even walking down stairs causes my legs to shake
      Bending my legs will cause them to shake
      Im having alot of trouble moving around, lifting my arms up will cause them to tremble, I cant move my feet around without them jolting
      My body just dosnt feel the same as it was

      Ive been told by the people who gave me the injection that it should of been out of my blood stream after only a few weeks
      Im really confused, if it is out of my system why am i getting all these problems?
      Ive been to regular doctors about it who said it coule take a few months, but im so worried that it is never gonna go away or last me years
      Ive thought about going to see a private doctor but i really dont have the money!!
      I feel completely clueless, does anyone know what might be causing these problems and how long it may last. Ive lost all my confidence because of this and its all i think about 24/7
      My body was fine before the injection, i really want it to go back to normal!
      Last edited by RyanGam; 04-03-12 at 21:28.

    2. #2
      Forum Safety Team and Forum Buddy messymoo's Avatar
      Join Date
      Jan 2008
      Location
      Surrey
      Posts
      4,970
      My Mood
      Crappy

      Default

      Sorry your post seems to have missed. I don't have the answers your looking for it must be hard having all the symptoms still. I hope they do lessen for you in time. If your still not happy about it could you go back to your GP? I hope you don't have to put up with it for much longer and maybe someone else will have a better response than me.

    Register To Comment

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •